# SDR QXEA201307090001

- Difficulty date: July 5, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 6,009 hours, 6,148 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, OTBD ANTI-SKID CAUTION LIGHT FLASHED.   POST FLIGHT WALKAROUND, NR 4 TIRE LOOKED FLAT.  GVI OF RT OTBD TIRE FOUND A BEARING FAILURE RESULTING IN DAMAGE TO RT OTBD WHEEL ASSY, RT OTBD BRAKE ASSY AND AXLE.  COMPLIED WITH AMM 05-50-17, RT OTBD TIRE, INBD BEARING SEIZED TO AXLE.  REPLACED RT TIRES IAW MX 6324101, REPLACED RT BRAKES IAW MX 6324201, REPLACED WHEEL SPEED TRANSDUCEERS, REPLACED RT AXLE.  FUNCTIONAL CHECKS OF ANTI-SKID CONTROL SYS IAW AMM 32-46-00-720-801 AND 32-46-00-720-802 ALL CHECKED GOOD.  RETURNED TO SERVICE.
